TCB Posted December 23, 2007 Share Posted December 23, 2007 I've noticed that since I've increased my dosage on Lamictal (I'm up to 75mg) that when I take a shower or comb my hair I notice hair in my sink and hands. The same thing happened when I was on Effexor three years ago. I'm not going bald I don't think since baldness doesn't run in my family and when I was on Effexor it caused hair loss for me while none of my previous meds have done that. Has anyone else experienced this? Also I noticed that since I've increased my dosage that I lose my train of thought and I my speech and words get jumbled up a lot. This has happened on previous meds I was on when I got to a high dose. I figured that it might go away with time but I've experienced this for the past 2 weeks. I'm supposed to go higher in my dosage but if i can't communicate properly than there is no point in increasing my dose. Any input? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.